# SDR QR9R20211210003

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723199689
- Aircraft time: 2,232 hours
- System (JASC): 3400 · Navigation System
- Part: Altimeter
- Part number: 066011530101
- Part serial: KRA405B15416
- Condition: Inaccurate
- Stage of operation: HO
- How discovered: V
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP RDR ALT READ 0 FEET. WHEN A/C WAS BROUGHT TO HOVER RDR ALT READ 30 FEET. WHEN A/C LANDED IT READ 28 FEET. REPLACED RADAR ALTIMETER IAW COM NAV 34-41-01. MTF EVAL COMPLETED IAW AMM 05-60-00,6-1.
